Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Song, Yang, Dong, Hao, Yang, Taicheng and Fei, Minrui (2014) Almost sure stability of discrete-time Markov Jump Linear Systems. IET Control Theory and Applications, 8 (11). pp. 901-906. ISSN 1751-8644

Xiang, Ji, Li, Yanjun, Wei, Wei and Yang, Taicheng (2014) Synchronisation of linear continuous multi-agent systems with switching topology and communication delay. IET Control Theory and Applications, 8 (14). pp. 1415-1420. ISSN 1751-8644

Peng, C, Yang, T C and Tian, E G (2010) Robust fault-tolerant control of networked control systems with stochastic actuator failure. IET Control Theory and Applications, 4 (12). pp. 3003-3011. ISSN 1751-8644

Yang, T C, Peng, C, Yue, D and Fei, M R (2010) New study of controller design for networked control systems. IET Control Theory and Applications, 4 (7). pp. 1109-1121. ISSN 1751-8644

This list was generated on Fri Apr 27 08:02:02 2018 BST.